# SDR MALA030370

- Difficulty date: August 6, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Engine: Ge CT79B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ON FLIGHT 2966, IN MODERATE RAIN THE RT ITT REACHED 914,  AT LIGHTOFF AND AT 400 FT THE ITT DROPPED TO 905.  CREW PROCEEDED TO DO THE AFTER TAKEOFF CHECK DURING CTOT REDUCTION AND NOTICED THE RH OVERTEMP LIGHT ON THE RH ENGINE.  THE ITT DIGITAL PORTION JUST PAST THE 1000 MARK.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED ENGINE IAW TASK CARD 7100-301 INCLUDING WORK PACKAGE DATED 8/7/03. MAINTENANCE GROUND RAN A/C, ITT INDICATOR PEGGED OUT AT MAX INTERMITTANTLY DURING PROCEDURE, MAINTENANCE REPLACE ITT INDICATOR PN OFF/ON 523347, SN/OFF 6757, SN/ON 6013, OPS CHECK GOOD.
